# SDR UALA2010042101322

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,130 hours, 10,608 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS BETWEEN 24B, 34B EMERGENCY LIGHT COME ON AND OFF.  COULD NOT DUPLICATE ON GROUND, KEPT POWER ON ACFT ALL NIGHT TO CHARGE BATTERIES. EMERGENCY LIGHTS OP CHECKS GOOD.
